Japanese

Recurrent Hemorrhagic Cecal Ulcer Induced by the Same Non-steroidal Anti-inflammatory Drug, Report of a Case Yoichiro Kobori 1 , Mitsuo Iida 1 1Division of Gastroenterology, Department of Medicine, Kawasaki Medical School Keyword: 解熱鎮痛薬 , 大腸潰瘍 pp.1169-1174
Published Date 2000/8/25
DOI https://doi.org/10.11477/mf.1403104847
  • Abstract
  • Look Inside
  • Cited by

 A 57-year-old man with chronic renal failure was admitted to our hospital, because of hematochezia and severe anemia. He had been taking nonsteroidal anti-inflammatory drugs (NSAIDs) for headache and arthralgia prior to the onset of hematochezia. Colonoscopy revealed an irregularly shaped, discrete ulcer in the cecum. Histology of the biopsy specimens revealed nonspecific inflammation, predominantly with neutrophilic infiltration. Culture of the feces and the biopsy specimen failed to identify any pathogenic micro-organism. After the discontinuance of the NSAID, the cecal ulcer healed. One year later, however, his cecal ulcer recurred after the intake of the same type of NSAID. The ulcer again improved after the discontinuance of the drug. The clinical course of the patient strongly suggests that the cecal ulcer was induced by the NSAIDs.


Copyright © 2000, Igaku-Shoin Ltd. All rights reserved.

基本情報

電子版ISSN 1882-1219 印刷版ISSN 0536-2180 医学書院

関連文献

もっと見る

文献を共有